# SDR HALA0600607

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,482 hours, 14,748 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CENTER AUTOPILOT DISENGAGED IN-FLT WOULD NOT RE-ENGAGE,UTILIZED LEFT AUTOPILOT FOR REST OF FLIGHT.  PERFORMED TEST 4 AND 40 ALL TESTS OK AUTOLAND REMAINS IN LAND 3.
